# SDR FDEA201201190257

- Difficulty date: January 19, 2012
- Submitted: January 19, 2012
- Operation: Air carrier
- Aircraft: N952FD
- Make and model: Boeing 757236
- Aircraft serial: 28666
- Aircraft time: 27,193 hours, 18,860 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Strap
- Part number: 182N16083
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER LT SIDE-LOWER SURFACE PIVOT PIN RETAINING STRAP HAS CORROSION.  CORRODED STRAP REMOVED.  FABRICATED IAW DWG 182N1608, SH 1, REV A AND INSTALLED IAW SRM 51-40-02, REV 105 AND DWG 182N1601 SH 1, REV C.  REPAIR IS CLASSIFIED AS MAJOR.
